On Star-σ-Countably Compact Spaces

Jump To References Section


  • Department of Mathematics, Dyal Singh College, University of Delhi, New Delhi-110003




Compact, Starcompact, σ-Countably Compact, Lindel¨of, Covering, Star-Covering, Topological Space.


A space X is said to be star-σ-countably compact if for every open cover U of X, there exists a σ-countably compact subset C of X such that St(C, U) = X. In this paper, we investigate the relationship between star-σ-countably compact spaces and other related spaces and also study the topological properties of star-σ-countably compact spaces.


Download data is not yet available.


Metrics Loading ...



E. K. van Douwen, G. K. Reed, A. W. Roscoe and I. J. Tree, Star covering properties, Topology Appl., 39 (1991), 71–103. DOI: https://doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General topology, PWN, Warszawa, 1977.

W. M. Fleischman, A new extension of countable compactness, Fund. math., 67 (1971), 1–7. DOI: https://doi.org/10.4064/fm-67-1-1-9

M. V. Matveev, A survey on star-covering properties, Topology Atlas, preprint no. 330, 1998.

S. Mr´owka, On completely regular spaces, Fund. Math., 41 (1954), 105–106. DOI: https://doi.org/10.4064/fm-41-1-105-106

S. Singh, Set starcompact and related spaces, Afr. Mat., 32 (2021), 1389–1397. DOI: https://doi.org/10.1007/s13370-021-00906-5

Y. K. Song and Yin Zheng, On star-C-Menger spaces, Quaestiones Mathematicae, 37 (2014), 337–347. DOI: https://doi.org/10.2989/16073606.2013.779610

Y. K. Song, On L-starcompact spaces, Czech. Math. J., 56 (2006), 781–788. DOI: https://doi.org/10.1007/s10587-006-0056-y

Y. K. Song, On K-starcompact spaces, Bull. Malays. Math. Sci. Soc., 30 (2007), 59–64.

Y. K. Song, On C-starcompact spaces, Math. Bohemica, 133 (2008), 259–266. DOI: https://doi.org/10.21136/MB.2008.140616

Y. K. Song, On σ-starcompact spaces, App. Gen. Topol., 9(2) (2008), 293–299. DOI: https://doi.org/10.4995/agt.2008.1808

R. C. Walker, The stone-Cech compactification, Berlin, 1974. DOI: https://doi.org/10.1007/978-3-642-61935-9



How to Cite

Singh, S. (2023). On Star-σ-Countably Compact Spaces. The Journal of the Indian Mathematical Society, 90(1-2), 105–113. https://doi.org/10.18311/jims/2023/31302